# SDR AWXA200700441

- Difficulty date: March 8, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R1 DOOR CRACKED AT 4TH AFT STOP FITTING CUTOUT FROM TOP, BS 299, WL 246.  REPAIRED  R1 DOOR AT 4TH AFT STOP FITTING CUTOUT FROM TOP, BS 299, WL 246 IAW AWA ER 03-5211-07081-ES3.
